# SDR CA150326005

- Difficulty date: March 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 10,400 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302013400
- Condition: Failed
- Location: Nlg Tire
- Part time: 401 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSEWHEEL WENT FLAT ON LANDING ROLL OUT.  PILOT REPORTED NORMAL LANDING.
